# SDR DL73K001955

- Difficulty date: October 7, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N304DL
- Make and model: Boeing 737232
- Aircraft serial: 23076
- Aircraft time: 48,368 hours, 38,986 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 660606080662S
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ENGINE HYD PUMP NR 2 PRESSURE LIGHT ON SYSTEM.  REPLACED NR 2 ENGINE HYD PUMP AND HYD PRESS LINE.  REPLACED FILTERS AND INSP A SYSTEM RETURN MODULE, ALL NORMAL.  FLUSHED LINES, NO CONTAMINATION FOUND.  RAN ENGINES, CHECKS NORMAL.
